Jump to content

Question about Sinemet. I would like to try it. Need some help please


Recommended Posts

I've been reading some very encouraging testimonies about Sinemet.

 

In my case, the worse symptoms are DP/DR, brain fog, anxiety, panic, a lot of cognitive problems, inability to think clearly... that feeling of being "high"... Like if I'm still tripping (Actually, my last trip 8 years ago never ended, that's how I feel).... And regarding the visuals, the worse for me are the trails.

 

Well, this is the issue; I can't get Sinemet 100/25, here is only available in 250/25 or 200/50 (Sinemet SR. Very expensive)

 

What is the idea of putting more Levodopa and less carbidopa in the 250/25 formula?

 

And there is another one called "Stalevo" (as expensive as Sinemet SR), which is carbidopa / levodopa / entacapone. And this is available in recomended dose.

 

Here is the wiki link for Stalevo: http://en.wikipedia.org/wiki/Stalevo

 

I've been reading about entacapone, but I'm not sure if I can take this for HPPD. Does anyone knows if the extra entacapone makes any difference? Looks like it makes Levodopa even stronger.

 

Edit:

 

I was researching and I read that Levodopa loses 50% of it's effectiveness after 2-5 years. and develops long term complications.

 

I don't know if this is true or not, but that's the information that I have. Even wikipedia (spanish version) says the same about Levodopa, but this doesn't appear in the english version.

 

Imagine that you develop Parkinson's disease in the future. You would be completely screwed. Here, neurologists doesn't even prescribe it during the first stages of PD, because they want to save it for the acute phase.

 

Anyway, I'm so fucked up with my cognitive problems that I would take the chance anyway. I want a better quality of life now, for what's left of my youth years. I wouldn't worry that much about the future, I don't want to continue losing my life.

Link to comment
Share on other sites

Cuando hice mi testeo del sinemet, tampoco conseguía la versión 100/25, de modo que tuve que empezar con la 200/50 y partir la pastilla en 4. No me fue para nada bien, me sentía mareado y raro. Es dificil de explicar lo único que logré fue transformar mi visual snow o estatica en un bloque solido al cerrar los ojos.

 

Si tienes alguna otra duda mandame un mensaje privado, creo que sos el primer forista de habla hispana que encuentro (espero, sino escribi todo esto en castellano como un boludo)

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.